BibTeX record: journals/ml/RothS09

download as .bib file

@article{DBLP:journals/ml/RothS09,
  author    = {Dan Roth and
               Rajhans Samdani},
  title     = {Learning multi-linear representations of distributions for efficient
               inference.},
  journal   = {Machine Learning},
  year      = {2009},
  volume    = {76},
  number    = {2-3},
  pages     = {195--209},
  url       = {http://dx.doi.org/10.1007/s10994-009-5130-x},
  doi       = {10.1007/s10994-009-5130-x},
  timestamp = {Wed, 03 Sep 2014 09:01:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ml/RothS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}